MAUDE Adverse Event Report: DATASCOPE CORP. (SENSATION 7FR. 34CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. (SENSATION 7FR. 34CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0469-01U
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided, we will send a supplemental report with our additional findings.Complaint id: (b)(4).
 
Event or Problem Description
It was reported that intra-aortic balloon(iab) would not advance in the sheath.Ruptured wire lumen.
 
Event or Problem Description
It was reported that intra-aortic balloon(iab) would not advance in the sheath.Ruptured wire lumen.No harm to the patient.
 
Additional Manufacturer Narrative
The product was returned with the membrane completely unfolded and blood was observed on the exterior.One kink was observed on the catheter approximately 76.2cm from the iab tip.The one-way valve was also returned.A visual examination did not reveal a breakage in the inner lumen.A laboratory guidewire insertion test was performed with no difficulty or restriction.An underwater leak test of the balloon, catheter, y-fitting and extracorporeal tubing was performed, and no leaks were detected.One-way valve vacuum test was preformed, and it was able to hold vacuum.The reported failure of ¿difficult/unable to advance iab through guidewire and damaged component (broken lumen)¿ cannot be confirmed by the evaluation.Per ifu the one-way valve must be aspirated to 30cc while leaving the one-way valve in place attached to the extracorporeal tubing leur to ensure vacuum is maintained throughout insertion.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.The reported failure of ¿difficult/unable to advance iab through guidewire and damaged component (broken lumen)¿ cannot be confirmed by the evaluation.Per ifu the one-way valve must be aspirated to 30cc while leaving the one-way valve in place attached to the extracorporeal tubing leur to ensure vacuum is maintained throughout insertion.Complaint record id # (b)(4).

Brand Name
(SENSATION 7FR. 34CC IAB WITH ACCESSORIES, US ONLY
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key21522411
Report Number2248146-2025-0000104
Device Sequence Number8339390
Product Code DSP
UDI-Device Identifier10607567109541
UDI-Public(01)10607567109541(10)3000384650(17)270520(11)240520
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0469-01U
Device Catalogue Number0684-00-0469-01U
Device Lot Number3000384650
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown